# SDR 2006UALA00696

- Difficulty date: April 16, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS 5 EA DENTS, LOCATION FROM TOP AND FWD EDGE AS FOLLOWS,16" & 16" IS .33" BY .045" DEEP, 16.75"& 21.5 " IS .45" BY 0.20" DEEP, 16" & 26" IS 1" BY .055" DEEP, 22" & 26 .25" IS 1.5" BY .085", 21.5"& 14.5" IS 1" BY .050" DEEP.  DOOR RESTORED TO SERVICEABLE CONDITION BY REPLACING SKIN AT HMV VISIT.  NO FURTHER FINDINGS, OK FOR SERVICE.
